Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 201936, 10 pages
http://dx.doi.org/10.1155/2013/201936
Research Article

Stability and Hopf Bifurcation Analysis for a Stage-Structured Predator-Prey Model with Discrete and Distributed Delays

1College of Mathematics and Information Science, Shaanxi Normal University, Xi'an, Shaanxi 710062, China
2School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China

Received 26 April 2013; Accepted 17 September 2013

Academic Editor: Maoan Han

Copyright © 2013 Ruiqing Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruiqing Shi, Junmei Qi, and Sanyi Tang, “Stability and Hopf Bifurcation Analysis for a Stage-Structured Predator-Prey Model with Discrete and Distributed Delays,” Journal of Applied Mathematics, vol. 2013, Article ID 201936, 10 pages, 2013. https://doi.org/10.1155/2013/201936.